Daytime cold medicine is essential for those looking to alleviate symptoms without the drowsiness that often accompanies nighttime formulas. In 2025, the market offers a variety of effective options designed to help you stay productive while battling a cold. From multi-symptom relief to targeted treatments, these top-rated medications provide relief from congestion, cough, and other cold symptoms, allowing you to carry on with your day. Whether you prefer liquid, tablet, or dissolvable forms, there's a daytime cold medicine that suits your needs perfectly.
Amazon Basic Care Daytime Cold and Flu Relief Liquid Caps Softgel, Non-Drowsy Cold Medicine, Relief of Pain, Fever, Cough, Sore Throat, Nasal Congestion, 48 Count
- ACTIVE INGREDIENTS: This cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant). Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps
- MULTI-SYMPTOM RELIEF: This cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu
- COUGH SUPPRESSANT: Choose the right cold remedy for your cough during cold and flu season. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation
- NASAL DECONGESTANT: Cold and flu season often brings nasal congestion as a symptom. This cold relief medicine will help temporarily relieve this symptom
- An Amazon Brand
$12.73
Amazon Basic Care Daytime Severe Cold & Flu Relief Caplets, Medication for Severe Cold and Flu Symptoms Like Headache, Fever, Coughing, Chest & Nasal Congestion, Vapor Ice, 24 Count
- ACTIVE INGREDIENTS: This cold medicine contains acetaminophen, dextromethorphan HBr, guaifenesin and phenylephrine HCl to help tackle severe cold and flu symptoms. Compare to the active ingredients in Vicks DayQuil Severe+ VapoCOOL Cold and Flu
- FIND COLD RELIEF during the day with Amazon Basic Care Daytime Severe Cold and Flu Relief. This cold medicine relieves cold and flu symptoms such as headache, fever, coughing, chest and nasal congestion
- PAIN RELIEVER and FEVER REDUCER: Aches and pains can be a drag. This cold medicine helps temporarily relieve fever, minor aches and pains, headache and sore throat associated with the cold and flu
- COUGH SUPPRESSANT and EXPECTORANT: This cold medicine temporarily relieves cough due to minor throat and bronchial irritation. Also helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.
- NASAL DECONGESTANT: This cold medicine promotes nasal and/or sinus draining to relieve nasal congestion, sinus congestion and pressure associated with the common cold and flu.
$7.48
Amazon Basic Care Severe Daytime Cold and Flu, Maximum Strength Liquid Cold Medicine, Non-Drowsy, Multi-Symptom Relief, for Adults and Children Age 6 and Over, Original, 12 fl oz (Pack of 1)
- THE ACTIVE INGREDIENTS are acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant); compare to the active ingredients in Vicks DayQuil Severe Cold and Flu
- SEVERE COLD AND FLU RELIEF: Temporarily relieves common cold and flu symptoms, such as headache, fever, sore throat, minor aches and pains, nasal and sinus congestion, sinus pressure, cough and chest congestion
- MAXIMUM-STRENGTH PAIN RELIEVER AND FEVER REDUCER: This alcohol-free daytime medicine temporarily eases the discomfort caused by symptoms of the common cold and flu
- NASAL DECONGESTANT: This cold medicine relieves nasal and sinus congestion and sinus pressure for non-drowsy relief
- COUGH SUPPRESSANT AND EXPECTORANT: Amazon Basic Care Severe Cold and Flu temporarily relieves cough and helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus; makes coughs more productive
$7.34
Vicks DayQuil Cold & Flu Medicine, Non-Drowsy Powerful Multi-Symptom Daytime Relief for Headache, Fever, Sore Throat, Minor Aches and Pains, Nasal Congestion, Sinus Pressure and Cough, 48 Liquicaps
- POWERFUL MULTI-SYMPTOM RELIEF for your headache, fever, sore throat, minor aches and pains, nasal congestion, sinus pressure, and cough.
- NON-DROWSY, DAYTIME COLD & FLU RELIEF. DayQuil Cold & Flu Liquicaps temporarily relieve common cold & flu symptoms so you can power through your day
- FEEL BETTER FAST. Just one dose of DayQuil starts working fast to provide effective cold & flu relief
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn’t stop when you have a cold. DayQuil relieves bothersome symptoms such as cough and fever so that you can power through your day
- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.
$19.92
GenCare - Multi Symptom Non Drowsy Daytime Cold & Flu Relief Acetaminophen 325mg, Dextromethorphan HBr 10mg, Phenylephrine HCl 5mg (48 Softgels) Non Habit Forming Pain Reliever & Nasal Decongestant
- POWERFUL MULTI SYMPTOM RELIEF - Each serving contains 325mg of Acetaminophen (Pain reliever/fever reducer), Dextromethorphan HBr 10mg (Cough suppressant) and Phenylephrine HCl 5mg (Nasal decongestant). Compare to generic Dayquil active ingredients.
- NON DROWSY FORMULA - Enjoy non habit forming, non-drowsy any time of day relief. Temporarily relieves common cold/flu symptoms: nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever. Do not use with any other drug containing acetaminophen.
- BEST VALUE - GenCare Cold & Flu lets you stock up and save big compared to retail pharmacies and big box stores. Order your value savings bottle from the comfort of your own home while sick or recovering. Store at room temperature.
- DIRECTIONS: do not take more than directed (see OVERDOSE WARNING) do not exceed 4 doses per 24 hrs. Adults and children 12 years of age or older: take 2 softgels with water every 4 hrs. Children 6 to under 12 years: ask a doctor. Children 6 years under: do not use.
- 100% SATISFACTION GUARANTEE - We know you and your family will love the ultimate convenience of our non habit forming daytime cold and flu relief. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Join thousands of customers...Click Add-to-Cart Today!
$9.99
HealthA2Z® Daytime | Cold & Flu Medicine | Powerful Multi-Symptom Daytime(20 Softgels) (Daytime Cold & Flu Medicine (20 Count Pack of 1))
Puregen Labs Non-Drowsy Cold & Flu Medicine for Adults (50 Softgels) | Multi-Symptom Relief for Severe Congestion, Headache, Sore Throat, Fever, Aches and Pains (Daytime)
- ✅ NON-DROWSY DAYTIME RELIEF: Puregen Labs DayTime softgels provide non-drowsy relief from cold, cough, and flu symptoms so you can enjoy the day.
- ✅ POWERFUL MULTI-SYMPTOM RELIEF: Temporarily relieves common cold & flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, fever and minor aches & pains.
- ✅ FAST-ACTING : Puregen Labs formula allows for quick and easy absorption, providing fast-acting relief when you need it most. Say goodbye to the discomfort of cold and flu symptoms and enjoy your day.
- ✅ VALUE PACK SAVINGS: Our maximum strength NON-DROWSY DAYTIME RELIEF contains same active ingredient as name brand product but for a fraction of the cost.
$9.95
SALE
−$1.50
Amazon Basic Care Daytime Cold and Flu Relief, Non-Drowsy, Liquid Medicine, Original Flavor, 12 fl oz (Pack of 1)
- ACTIVE INGREDIENTS: This cold and flu medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compare to the active ingredients in Vicks DayQuil Cold and Flu
- MULTI-SYMPTOM RELIEF: Temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu
- NON-DROWSY: Each dose is designed for daytime use, so you can get through the day
- MAXIMUM STRENGTH: When a cold or flu strikes, you need powerful relief
- FOR AGES 6 AND OVER: For adults and children ages 6 and older; take as directed for cold and flu medicine that is alcohol, antihistamine and gluten free
$5.97
Amazon Basic Care Cold and Flu Relief, Daytime and Nighttime Combo Pack Softgels, Powerful Cold Medicine for Day and Night Multi-Symptom Relief, 48 Count(Pack of 1)
- ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
- NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
- NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
- PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
- COLD AND FLU: Influenza (flu) and the common cold are respiratory illnesses caused by viruses. A cold medicine like Cold & Flu Relief Multi-Symptom Daytime/Nighttime can help
$10.49
Last update on 2025-05-02 / Affiliate links / Images from Amazon Product Advertising API